Alert archive / Indiana / Freeze Warnings in 2016
Freeze Warning 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 7, 2016, 3:26 PM EDT for 24 counties in Indiana. It took effect at Apr 8, 2016, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2016, 3:26 PM EDT (19:26 UTC)
- In effect from
- Apr 8, 2016, 3:00 AM EDT
- Expired
- Apr 8, 2016, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
All 24 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jennings County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 25 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
237 WWUS73 KIND 071926 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 PM EDT THU APR 7 2016 INZ036-037-039>042-045>049-054>057-064-065-072-080330- /O.UPG.KIND.FZ.A.0003.160408T0700Z-160408T1300Z/ /O.NEW.KIND.FZ.W.0003.160408T0700Z-160408T1300Z/ /O.NEW.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ MONTGOMERY-BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...COLUMBUS 326 PM EDT THU APR 7 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES EARLY FRIDAY MORNING WILL FALL INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ021-029>031-038-063-080330- /O.NEW.KIND.FZ.W.0003.160408T0700Z-160408T1300Z/ /O.NEW.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-BROWN- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO 326 PM EDT THU APR 7 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURE...TEMPERATURES EARLY FRIDAY MORNING WILL FALL INTO THE UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051>053-060>062-067>071-080330- /O.NEW.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 326 PM EDT THU APR 7 2016 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DRT
3 follow-up statements
258 WWUS73 KIND 080153 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 953 PM EDT THU APR 7 2016 INZ021-029>031-036>042-045>049-054>057-063>065-072-081000- /O.CON.KIND.FZ.W.0003.160408T0700Z-160408T1300Z/ /O.CON.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 953 PM EDT THU APR 7 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * TEMPERATURE...TEMPERATURES EARLY FRIDAY MORNING WILL FALL INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051>053-060>062-067>071-081000- /O.CON.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 953 PM EDT THU APR 7 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
898 WWUS73 KIND 080734 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 334 AM EDT FRI APR 8 2016 ...WIDESPREAD HARD FREEZE EXPECTED TONIGHT... INZ021-029>031-036>042-045>049-054>057-063>065-072-081545- /O.UPG.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ /O.NEW.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ /O.CON.KIND.FZ.W.0003.000000T0000Z-160408T1300Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 334 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES THIS MORNING WILL FALL INTO THE UPPER 20S AND LOWER 30S. TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MID 20S ACROSS THE AREA. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051>053-060>062-067>071-081545- /O.UPG.KIND.FZ.A.0004.160409T0600Z-160409T1500Z/ /O.NEW.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 334 AM EDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
381 WWUS73 KIND 081320 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 920 AM EDT FRI APR 8 2016 ...WIDESPREAD HARD FREEZE EXPECTED TONIGHT... INZ021-029>031-036>042-045>049-054>057-063>065-072-082130- /O.EXP.KIND.FZ.W.0003.000000T0000Z-160408T1300Z/ /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 920 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... * TEMPERATURE...TEMPERATURES HAVE RISEN INTO THE 30S THIS MORNING...THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. THE FREEZE WARNING FOR LATE TONIGHT AND EARLY SATURDAY WILL CONTINUE AS TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MID 20S ACROSS THE AREA. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ028-035-043-044-051>053-060>062-067>071-082130- /O.CON.KIND.FZ.W.0004.160409T0600Z-160409T1500Z/ WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 920 AM EDT FRI APR 8 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * TEMPERATURE...TEMPERATURES EARLY SATURDAY MORNING WILL FALL INTO THE MIDDLE AND UPPER 20S. * IMPACTS...UNPROTECTED SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 7, 12:35 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 7, 12:35 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1235 PM EDT THU APR 7 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 346 AM EDT THU APR 7 2016 AN UPPER TROUGH OVER THE EASTERN U.S. WILL KEEP TEMPERATURES BELOW NORMAL FOR THE NEXT FEW DAYS WITH OFF AND ON CHANCES FOR PRECIPITATION. TEMPERATURES WARM A LITTLE FOR THE WORK WEEK BUT STILL REMAIN MOSTLY BELOW NORMAL. ANOTHER FRONTAL SYSTEM WILL BRING RAIN SUNDAY THROUGH MONDAY NIGHT AND CHANCES FOR THUNDERSTORMS MONDAY AND MONDAY NIGHT. && .NEAR TERM /UPDATE FOR TODAY/... ISSUED AT 928 AM EDT THU APR 7 2016 NO SUBSTANTIAL CHANGES MADE. THERE ARE FAIRLY LARGE CLEAR SKY AREAS OVER ILLINOIS AT THIS TIME BUT UNDER COLD CYCLONIC FLOW THESE SHOULD FILL IN A FAIR AMOUNT AS DAY PROGRESSES. BOTTOM LINE FOR INDIANA IS THAT SOME WESTERN COUNTIES MAY EXPERIENCE A MIX OF SUN AND CLOUD FOR A FEW HOURS THIS MORNING BUT THEN MOSTLY CLOUDY CONDITIONS WILL TAKE OVER. SCATTERED LIGHT RAIN SHOWERS ARE EMBEDDED WITHIN THIS CYCLONIC FLOW AND LIKELY WILL INCREASE IN COVERAGE AS THE DAYTIME HEATING CONTINUES. AS FOR DAYTIME HEATING...THERE WILL NOT BE MUCH OF THAT WITH CLOUDY SKIES AND OCCASIONAL SHOWERS KEEPING THINGS DAMP SO MAXS OF UPPER 40S TO LOWER 50S APPEAR ON TARGET. WINDS REMAIN GUSTY IN THIS PATTERN AND WITH DAYTIME HEATING WILL STRENGTHEN A BIT MORE OVER CURRENT VALUES. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 346 AM EDT THU APR 7 2016 FORECAST FOCUS IS ON TEMPERATURES AND PRECIP CHANCES ALONG WITH PRECIP TYPE THROUGH SATURDAY. MODELS ARE IN DECENT AGREEMENT AND GENERALLY USED A CONSENSUS. TONIGHT MODELS ARE IN AGREEMENT THAT FORCING WILL BE SPLIT AROUND INDIANA DURING THE TONIGHT PERIOD ALLOWING A BRIEF BREAK FROM PRECIPITATION. TEMPERATURES SHOULD FALL NEAR OR BELOW FREEZING IN THE NORTH AND EASTERN COUNTIES AND ISSUED A FREEZE WATCH IN THOSE PLACES WHERE THE GROWING SEASON HAS STARTED. IN THE SOUTH AND SOUTHWEST THOUGH WARM ADVECTION WILL BEGIN AND CLOUDS WILL INCREASE LATE DURING THE OVERNIGHT AND THIS COULD KEEP LOW ABOVE FREEZING SO LEFT THAT AREA OUT OF THE HEADLINE. FRIDAY ANOTHER SURFACE LOW WILL MOVE SOUTHEAST FROM WISCONSIN THROUGH NORTHEAST INDIANA. THIS WILL PROVIDE FORCING FOR CHANCES FOR A MIX OF RAIN AND SNOW IN THE NORTH IN THE MORNING AND RAIN SOUTH BEFORE TEMPERATURES WARM ENOUGH FOR RAIN EVERYWHERE IN THE AFTERNOON. COLD AIR ALOFT WILL ADVECT IN FOR THE AFTERNOON BRINGING STEEP LAPSE RATES AND A SLIGHT CHANCE FOR THUNDERSTORMS. BEHIND THE SYSTEM WILL STILL SEE SOME WRAPAROUND SNOW SHOWERS EARLY FRIDAY NIGHT...AND THE COLD ADVECTION ON THE BACK SIDE OF THE LOW WILL ALLOW TEMPERATURES TO DROP BACK INTO THE MID TO UPPER 20S. BY SATURDAY MORNING PRECIP SHOULD BE OVER BUT THE COLD ADVECTION WILL KEEP HIGHS IN THE UPPER 30S TO LOWER 40S. SATURDAY NIGHT AGAIN LOOKS LIKE LOW TEMPERATURES WILL BE IN THE MID 20S TO AROUND FREEZING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 204 AM EDT THU APR 7 2016 ECMWF SUGGESTS HIGH PRESSURE DEPARTING THE OHIO VALLEY ON SUNDAY AS A WARM FRONT APPROACHES FROM THE SOUTHWEST. AMPLE SOUTHERLY FLOW ASSOCIATED WITH THE FRONT SUGGEST GOOD FORCING AND SUPERBLENDS POPS APPEAR REASONABLE. AS LOW PRESSURE THEN PUSHES THROUGH THE GREAT LAKES ON MONDAY...ECMWF SUGGEST ANOTHER COLD FRONT GETTING DRAGGED ACROSS CENTRAL INDIANA. ONCE AGAIN GOOD FORCING AND MOISTURE LOOK TO BE IN PLACE TO ALLOW FOR RAIN CHANCES. HIGH PRESSURE IN THE WAKE OF THE COLD FRONT SHOULD PROVIDE DRY WEATHER FOR THE MIDDLE OF THE NEXT WORK WEEK...HOWEVER TEMPERATURES SHOULD REMAIN BELOW NORMALS AS THE HIGH PRESSURE SYSTEM ARRIVES FROM CANADA AND IS A COOL AIR MASS. && .AVIATION /DISCUSSION FOR THE 071800Z TAFS/... ISSUED AT 1235 PM EDT THU APR 7 2016 CEILINGS GENERALLY 025-040 EXPECTED THROUGH LATE THIS EVENING AT THE TERMINALS...ALTHOUGH THE LOWER MVFR CEILINGS MAY TEND TO LIFT WITH TIME THIS AFTERNOON DUE TO THE DIURNAL WARMING OF THE BOUNDARY LAYER. SCATTERED LIGHT SHOWERS ARE POSSIBLE THROUGH SUNSET UNDER THE COLD UPPER TROUGH...BUT AT THIS TIME ANY IMPACTS TO CEILING OR VISIBILITY LOOK TO BE BRIEF. FREQUENT SURFACE GUSTS AROUND 25 KTS FROM 290-310 DEGREES WILL END WITH SUNSET...WITH SURFACE WINDS SETTLING TO 300-330 DEGREES AT 7-11 KTS AFTER 080100Z. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR INZ036- 037-039>042-045>049-054>057-064-065-072. && SYNOPSIS...CP NEAR TERM...TUCEK SHORT TERM...CP LONG TERM....PUMA AVIATION...JAS
Hazardous weather outlook, Apr 7, 4:46 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 446 AM EDT THU APR 7 2016 INZ021-028>031-035>049-051>057-060>065-067>072-080900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 446 AM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: BELOW FREEZING TEMPERATURES ARE POSSIBLE TONIGHT. HAZARDS: TEMPERATURES BELOW FREEZING. TIMING: LATE TONIGHT. DISCUSSION: AFTER A DAY OF SCATTERED RAIN SHOWERS...TEMPERATURES NEAR AND BELOW FREEZING ARE POSSIBLE TONIGHT AS COLD AIR MOVES INTO CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND AGAIN MONDAY AND MONDAY NIGHT. A RAIN SNOW MIX IS POSSIBLE THURSDAY NIGHT AND AGAIN FRIDAY NIGHT. BELOW FREEZING TEMPERATURES ARE EXPECTED FRIDAY NIGHT AND SATURDAY NIGHT. DISCUSSION: AN ACTIVE WEATHER PATTERN WILL CONTINUE WITH AN UPPER TROUGH PARKED OVER THE EASTERN U.S. BRINGING BELOW NORMAL TEMPERATURES TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:44 AM EDT | Freeze Watch | IND | Bartholomew, Boone, Decatur, Delaware, Hamilton, Hancock and 12 more | 12 hr |
| Apr 7, 10:53 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Apr 7, 10:53 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 5 days |
| Apr 7, 3:26 PM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 12 hr |
Nearby
Freeze Warnings in Indiana, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.